advertisement
Question
Posted by: colleen | 2007/11/29

Discharge, need help

hi Doc,

i have been getting a brown discharge from my vagina for the past week. i was on antibiotics (flucanazole) for the treatment of a yeast infection just last week. the discharge started when i started taking the meds. could the discharge be a result of the antibiotics or could it be something else. my period is due in the next ten days, could it be that????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably related to the infection being cleared.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: LYNN | 2007/12/02

Hi Doc,
I was wondering if there is a problem as my vaginal discharge, although not excessive has the consistancy of "cottage cheese". I am 52 and had a hysterectomy about 25 years ago. I suffer from Rheumatiod athritus but other than that I am in good health. (I could loose 10kg or so).

Reply to LYNN

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement